Jump to content
CrazyBoards.org

looking for answers

Member
  • Content Count

    2,667
  • Joined

  • Last visited

3 Followers

About looking for answers

  • Rank
    Member

Profile Information

  • Gender
    male

Recent Profile Visitors

2,413 profile views
  1. Hows your fluid intake? drinking more can lower it......... Did you get it checked at the same time of day? Same hours since last dose? etc.......... Alot of factors can lower it.
  2. From personal experience with bulking and cutting. When im restricting calories, it can mess with me. It only does if its one of two things Restricting too much too fast for quick results Prolonged cuts, with intense workouts..... both can mess withy our anxiety, depression, (im sure OCD), hormones, sleep, sex drive, irritability
  3. the strain your placing on CNS and body is insane. What an EXTREMELY RAPID weight loss. Good for you!, glad your able to lose it. But doesnt mean its the safe way, or a way that is not going to cause you major side effects.
  4. Think positive. I know easier said than done. But believe you have some good coming to you, and that you deserve it. You can get there. It sounds like you are making positive steps. Be thankful for that, every day. Keep moving forward. Realize you will have set backs, thats ok! Just keep your head up. Im always around, I get notifications,and i lurk!
  5. Thank you! hope all is well with you also! thank you thank you! im excited too! at that point in life, i didnt know what to do, i was out of options, literally no one else in the city could see me besides admitting myself. Thats how i ended up there. i told a few doctors about it, they all just shake their head. Ive read some of his reviews, and seen similar I used to obsess over it, but i dont now. But i never ever identified with that. I think sometimes the meds need to do the heavy lifting. Sometimes you need to do the heavy lifting. In reality at some point, you both must do some lifting........at some point, when and if you and your body are ready, you find the right mix Thank you sir!
  6. Ha yeah I'm still around! Thing with me when I crashed is I had so many other medical issues, and life issues. It was hard to sort it all out. I never identified as ever bein "up" only down. Anxiety yeah, a lot. I dunno. I think I set sabatoged a lot too with meds, if there was a side effect I tossed it aside. I also for the longest time wanted the med to do all the work. Then when I crashed I NEEDED a med to do the heavy lifting. Now I'm doing a lot of work. I think it's hard to sort things out, for ourselves, and for doctors. It's an ever evolving process. No case is cookie cutter. this may sound odd but I think he combination of life events and medical events lead to a huge downward spiral. The combination of the two crashed me mentally. But physically my body changed with the medical things. The meds were changing too physically. I think my literal cellular processes changed with the medical events. Just a theory.
  7. It was interesting. But then from there my pcp managed my meds until I got into an iop, including putting me back on klonopin, and managing the seroquel. But then the iop doc said he didn't see bipolar. But that since I had failed so many drugs, and that this other doc must have seen something, that we should hold that diagnosis and try that route. Then it stuck. Even when I got out of the iop the new doc said " I don't think your bipolar, but someone did, and you just can't know, I can't say for certain, so wel just stick with what's working for now" thus we stayed.
  8. It helped. But it mashed things down and sedated and such. Think at a time each med had a purpose. But we needed to peel back massively. Lithium was a game changer. It pulled me out of a very dark hole. It did help. But when I felt a bit better consistently and was clearly over medicated, we didn't wanna listen . that pdocs eval was strange. He told me to only answer what he asked. Not to expand on things. Time was limited. So if I tried to explain why I had anxiety in a situation he hissed at me and clapped his hand to shoosh. But his rationale was none of the meds they tried were working, so my anxiety had to me a manifestation of mania, and that I was bipolar 2. That was it. I tried to ask questions, I cried sitting there . He told me to leave and pointed at the door. Told me to drive myself to the psych hospital and enroll in an iop. Told me to stop all my meds , including 2 mg of klonopin cold turkey, and start seroquel. I even said that's not safe with the klonopin he told me I was fine.
  9. Thanks! My diagnosis was always anxiety and depression. Then along the way one dr who I didn't agree with said i was bp2. The next few doctors said they disagreed but was sticking with it since most meds weren't working. Long road of poor psychiatric care imho. but with the medical stuff. A few doctors urged for another opinion, along with my therapist(who works for my ex dr) that I still see. So I did. They were on board that the diagnosis and meds didn't make sense. The goal was to reduce medications. As soon as I got down to 300 lithium I could feeL the tides turning. The med reduction has been nothing but positive. But the turning point was some realizations in life. That you cant change things. Things happen for a reason. I can can control some of my thoughts, actions etc. it was just my time to finally turn the corner. The twice a week therapy along with the med changes were the big help. then my yoga teacher, and different views on life, and the world has changed me as well. Just the perfect storm of help. im still growing in all aspects. I stil have anxiety and depression. But with everything going on it's normal imho. also vocalizing a lot what I personally want and need. How are you?
  10. Hey all. I havent posted much for a while now. I still think about you guys. You all helped me so much , and I appreciate that. I wanted to come and tell you that. I don't remember exactly what I've posted and not. But Ive had some medical issues since last March, been off work and such. But in the midst of that. Many doctors urged me to get another psych opinion, said my meds didnt make sense, etc. My Pdoc wasn't listening to me anyways. So I did. I have been with a new doctor and her team, and its been wonderful. We've gone back to my old diagnosis, while still keeping an eye out for symptoms. The goal is to slowly peel back my meds. I have been totally off Lithium for some time. I am off of welbutrin, and cut the clonazapem down to 0.5mg. I feel wonderful, so much more clear. Only thing thats bothersome is night sweats. When the Lithium was initially cut down, and the clonazapem cut down, i started with night sweats. So we even stopped the tapers, and then proceeded more slowly. They have persisted for almost 5-6 months now. Drenching night sweats. They seem to think that it cant be from the meds at this point since its still persisting, but it correlated directly with the med reduction. But is what it is. I also used some time to dive into therapy more, was going intensively 2 times a week to work through some of my past issues. What a help. I think I finally was able to process alot, and change my way of thinking, and accept some things. Came to ALOT of realizations. Things that I think people can tell you 50398432 times, but until you are ready to hear it, you wont. Stupid things like, " you need to think positive", or "you need to find the good in things". Ive been able to really change my mindset. Some of that too was starting yoga. I found a studio that isnt just exercised and pose based, like most places in the U.S. It is holistic, and whole body/mind/spirit. It has really helped me again, change my thought process, and ground me. I am actually starting a training course to really dive into things even deeper. Anyways, just thought I'd drop by and update. I do check things out here and there. Thanks again to everyone, you truly made a massive difference in my life. If I can help anyone, or anyone needs to talk, just shoot me a message!
  11. ive been down this road. May be trending towards it again as ive had hyperthyroid symptoms they think are attributed to the lithium possibly. MY T4 is a bit high, my TSH is "normal" but a bit lower. But when this came up a year ago, my pdoc and Gdoc waffled. Then said well lets give you synthroid its cheap and wont hurt. But from my understanding, once u start it, your on it for life, as your body adjusts to synthetic hormones, and stops naturally producing. Dont quote me on this. So we decided to hold off. But not symptoms are coming up again, and my T4 was just outside the normal range on the high end again. Curious what NEW pdoc says. Good luck
  12. i would ask your doc. See what he says your options are.
  13. i agree with this. Find a new therapist is tough. Ive gone through a few, you need to click. Its very intimate. You need comfort IMHO. Sometimes that takes some searching unfortunately
×
×
  • Create New...